Fuzzy adaptive tracking control of uncertain chaotic system with input perturbance and nonlinearity
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2012, Vol. 61 Issue (23): 230505     doi:10.7498/aps.61.230505
GENERAL Current Issue| Archive| Adv Search  |   
Fuzzy adaptive tracking control of uncertain chaotic system with input perturbance and nonlinearity
Li Ning, Liu Heng, Xiang Wei
Department of Mathematics and Computional Science, Huainan Normal University, Huainan 232038, China
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn